Alert archive / Washington / Ice Storm Warnings in 2021
Ice Storm Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this ice storm warning at Feb 12, 2021, 10:15 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2021, 10:15 PM PST (06:15 UTC)
- Expired
- Feb 13, 2021, 6:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
216 WWUS46 KSEW 130615 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 1015 PM PST Fri Feb 12 2021 WAZ517-131415- /O.UPG.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ /O.NEW.KSEW.IS.W.0001.210213T0615Z-210213T1400Z/ Central Coast- including Aberdeen, Hoquiam, Westport, Ocean Shores, and Humptulips 1015 PM PST Fri Feb 12 2021 ...ICE STORM WARNING IN EFFECT UNTIL 6 AM PST SATURDAY... * WHAT...Freezing rain along the immediate coast. Ice accumulations of one tenth to four tenths of an inch. For the remainder of the area snow continuing with new accumulations of 2 to 4 inches. * WHERE...Central coast, including including the cities of Westport, Copalis Beach, Pacific Beach, Moclips and Taholah. * WHEN...Until 6 AM PST Saturday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ504-511-512-131415- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Southwest Interior-Hood Canal Area-Lower Chehalis Valley Area- including Lacey, Olympia, Tumwater, Yelm, Grand Mound, Rochester, Centralia, Toledo, Shelton, Seabeck, Belfair, Brinnon, Montesano, Elma, and McCleary 1015 PM PST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Heavy snow continued. Additional snow accumulations of 3 to 9 inches. * WHERE...Far southwest Mason County and the interior lowlands of Grays Harbor County, including Matlock, McCleary, and Montesano, Western Kitsap and the lowlands of eastern Jefferson and Mason Counties, including Brinnon, Seabeck, and Shelton and Lowlands of Thurston, western Lewis, and far southeast Mason Counties, including Harstine Island, Olympia, Centralia, and Toledo. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Gusty winds and blowing snow may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ513-131415- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Olympics- including Amanda Park, Quinault, and Hurricane Ridge 1015 PM PST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Heavy snow continued. Additional snow accumulations of 3 to 11 inches. * WHERE...Olympic mountains and valleys, including Hurricane Ridge, Amanda Park, and Quinault. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Plan on snow-covered roads and difficult travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ001-510-514-515-131415- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ San Juan County-Admiralty Inlet Area- Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca- including Friday Harbor, Eastsound, Port Townsend, Oak Harbor, Coupeville, Langley, Sequim, Port Angeles, Clallam Bay, Joyce, and Sekiu 1015 PM PST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Heavy snow continued. Additional snow accumulations of 2 to 10 inches. * WHERE...Western Strait of Juan de Fuca lowlands, including Sekiu, Clallam Bay, and Joyce, San Juan County, including Stuart Island, Waldron Island, Orcas Island, San Juan Island, Lopez Island, Blakely Island, and Decatur Island, Eastern Strait of Juan de Fuca lowlands, including Port Angeles, Sequim, and Blyn and Admiralty Inlet Area, including Port Townsend, Whidbey Island, and Camano Island. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Gusty winds and blowing snow may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ507-509-555-556-558-559-131415- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Everett and Vicinity-Tacoma Area-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- including Everett, Lynnwood, Marysville, Stanwood, Tacoma, Fife, DuPont, Puyallup, Bonney Lake, Maple Valley, Monroe, Woodinville, Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, Black Diamond, Orting, Eatonville, Bellevue, Bothell, Kenmore, Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, Issaquah, Seattle, White Center, Tukwila, Renton, Burien, Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola 1015 PM PST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Heavy snow continued. Additional snow accumulations of 2 to 8 inches. Winds gusting as high as 40 to 55 mph in the East Puget Sound Lowlands. * WHERE...Portions of west central Washington. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult. Gusty winds and blowing snow may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ516-131415- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ North Coast- including Beaver, Clearwater, Forks, Neah Bay, Ozette, and Queets 1015 PM PST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Heavy snow continued. Additional snow accumulations of up to 10 inches. * WHERE...North coast, including Neah Bay, Forks, and Queets. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ503-506-131415- /O.CON.KSEW.WW.Y.0013.000000T0000Z-210214T0000Z/ Western Whatcom County-Western Skagit County- including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, Sumas, Sudden Valley, Burlington, Mount Vernon, Sedro-Woolley, La Conner, and Conway 1015 PM PST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...Snow continued. Additional snow accumulations of 1 to 3 inches. * WHERE...Lowlands of western Whatcom County, including Point Roberts, Lummi Island, Bellingham, and Sumas and Lowlands of western Skagit County, including Cypress Island, Guemes Island, Anacortes, Mount Vernon, and La Conner. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be difficult. Gusty winds and blowing snow could reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ568-131415- /O.CON.KSEW.WW.Y.0013.000000T0000Z-210214T0200Z/ Cascades of Snohomish and King Counties- including Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 1015 PM PST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SATURDAY... * WHAT...Snow continued. Additional snow accumulations of 3 to 8 inches. Winds gusting as high as 45 mph. * WHERE...Cascade mountains and valleys of Snohomish and King Counties, including Darrington, Index, Skykomish, Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST Saturday. * IMPACTS...Plan on snow or ice-covered roads with difficult travel. Gusty winds and blowing snow may reduce visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ569-131415- /O.CON.KSEW.WW.Y.0013.000000T0000Z-210214T0200Z/ Cascades of Pierce and Lewis Counties- including Morton, Ashford, Packwood, Randle, Paradise, and Longmire 1015 PM PST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SATURDAY... * WHAT...Snow continued. Additional snow accumulations of 5 to 12 inches. * WHERE...Cascade mountains and valleys of Pierce and Lewis Counties, including the Crystal Mountain Ski Area, Paradise on Mount Rainier, Ashford, Randle, and Packwood. * WHEN...Until 6 PM PST Saturday. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ www.weather.gov/seattle
1 follow-up statement
092 WWUS46 KSEW 131154 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 354 AM PST Sat Feb 13 2021 WAZ503-506-140000- /O.UPG.KSEW.WW.Y.0013.000000T0000Z-210214T0000Z/ /O.EXA.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Western Whatcom County-Western Skagit County- including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, Sumas, Sudden Valley, Burlington, Mount Vernon, Sedro-Woolley, La Conner, and Conway 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of 1 to 5 inches. * WHERE...Lowlands of western Whatcom County, including Point Roberts, Lummi Island, Bellingham, and Sumas and Lowlands of western Skagit County, including Cypress Island, Guemes Island, Anacortes, Mount Vernon, and La Conner. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ517-132000- /O.EXB.KSEW.WW.Y.0013.210213T1400Z-210213T2000Z/ /O.CON.KSEW.IS.W.0001.000000T0000Z-210213T1400Z/ Central Coast- including Aberdeen, Hoquiam, Westport, Ocean Shores, and Humptulips 354 AM PST Sat Feb 13 2021 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST TODAY... * WHAT...For the Ice Storm Warning, another tenth of an inch of ice possible along the immediate coast. For the Winter Weather Advisory, mixed precipitation expected. Total snow accumulations of up to two inches and ice accumulations of a light glaze. * WHERE...Central coast, including Pacific Beach, Aberdeen, and Westport. * WHEN...For the Ice Storm Warning, until 6 AM PST early this morning. For the Winter Weather Advisory, until noon PST today. * IMPACTS...Travel will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ504-511-512-140000- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Southwest Interior-Hood Canal Area-Lower Chehalis Valley Area- including Lacey, Olympia, Tumwater, Yelm, Grand Mound, Rochester, Centralia, Toledo, Shelton, Seabeck, Belfair, Brinnon, Montesano, Elma, and McCleary 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of 2 to 4 inches. * WHERE...Far southwest Mason County and the interior lowlands of Grays Harbor County, including Matlock, McCleary, and Montesano, Western Kitsap and the lowlands of eastern Jefferson and Mason Counties, including Brinnon, Seabeck, and Shelton and Lowlands of Thurston, western Lewis, and far southeast Mason Counties, including Harstine Island, Olympia, Centralia, and Toledo. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ513-140000- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Olympics- including Amanda Park, Quinault, and Hurricane Ridge 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of 2 to 8 inches. * WHERE...Olympic mountains including Hurricane Ridge. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ001-510-514-515-140000- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ San Juan County-Admiralty Inlet Area- Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca- including Friday Harbor, Eastsound, Port Townsend, Oak Harbor, Coupeville, Langley, Sequim, Port Angeles, Clallam Bay, Joyce, and Sekiu 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of 1 to 5 inches. Winds gusting as high as 40 mph. * WHERE...Western Strait of Juan de Fuca lowlands, including Sekiu, Clallam Bay, and Joyce, San Juan County, including Stuart Island, Waldron Island, Orcas Island, San Juan Island, Lopez Island, Blakely Island, and Decatur Island, Eastern Strait of Juan de Fuca lowlands, including Port Angeles, Sequim, and Blyn and Admiralty Inlet Area, including Port Townsend, Whidbey Island, and Camano Island. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ507-509-555-556-558-559-140000- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ Everett and Vicinity-Tacoma Area-East Puget Sound Lowlands- Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity- including Everett, Lynnwood, Marysville, Stanwood, Tacoma, Fife, DuPont, Puyallup, Bonney Lake, Maple Valley, Monroe, Woodinville, Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, Black Diamond, Orting, Eatonville, Bellevue, Bothell, Kenmore, Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, Issaquah, Seattle, White Center, Tukwila, Renton, Burien, Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of 2 to 5 inches. Winds gusting as high as 40 mph. * WHERE...Portions of west central Washington. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ516-140000- /O.CON.KSEW.WS.W.0008.000000T0000Z-210214T0000Z/ North Coast- including Beaver, Clearwater, Forks, Neah Bay, Ozette, and Queets 354 AM PST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Heavy snow continued. Additional snow accumulations of up to 4 inches. * WHERE...North coast, including Neah Bay, Forks, and Queets. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel will be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ568-140000- /O.CON.KSEW.WW.Y.0013.000000T0000Z-210214T0200Z/ Cascades of Snohomish and King Counties- including Darrington, Baring, Stevens Pass, Skykomish, and Snoqualmie Pass 354 AM PST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Snow continued. Additional snow accumulations of 2 to 10 inches. Highest snow accumulations in the Cascade passes. Winds gusting as high as 40 mph. * WHERE...Cascade mountains and valleys of Snohomish and King Counties, including Darrington, Index, Skykomish, Stevens Pass, and Snoqualmie Pass. * WHEN...Until 6 PM PST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ WAZ569-140000- /O.CON.KSEW.WW.Y.0013.000000T0000Z-210214T0200Z/ Cascades of Pierce and Lewis Counties- including Morton, Ashford, Packwood, Randle, Paradise, and Longmire 354 AM PST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Snow continued. Additional snow accumulations of 2 to 10 inches. Highest snow accumulations on Mount Rainier. * WHERE...Cascade mountains and valleys of Pierce and Lewis Counties, including the Crystal Mountain Ski Area, Paradise on Mount Rainier, Ashford, Randle, and Packwood. * WHEN...Until 6 PM PST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions in Washington state, call 5 1 1. && $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this ice storm warning went out at Feb 12, 7:59 PM PST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 12, 7:59 PM PST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
759 PM PST Fri Feb 12 2021
.UPDATE /THIS EVENING/...The much anticipated snow storm is upon
us this evening with light snow stretching from the Olympic
Peninsula over to about Everett and southward. Heaviest snow
remains south of the Sound as system pushes NE from the coast. Further
north, drier easterly flow is eating away at the moisture with
smaller flakes and light accumulations. We've also received several reports of light freezing rain along
the immediate southwest coast in Grays Harbor County. Because
we're just getting underway, forecast remains largely on track so
far with only minor updates made this evening. We'll continue to
watch the east Puget Sound lowlands and metro area west of I-5 and
I-405 as the battle ground between drier easterly flow and the
moisture pushing in from the coast. Elsewhere, snow will continue
to push north across the rest of the area through the night.
Travel conditions will continue to worsen overnight with
widespread travel difficulties likely by Saturday morning. For
more rapid-fire updates, stay tuned to our Twitter and Facebook
feeds through the night. Full forecast package will be sent out by
early Saturday morning. Previous discussion follows with update
to the aviation and hydrology sections. Carpenter
&&
.SYNOPSIS...Wintry weather will continue across western Washington
this weekend with widespread lowland snow across the region.
Temperatures look to rebound closer to normal early next week, but
conditions overall will likely remain unsettled.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...A major winter storm will
bring lowland snow to much of western Washington tonight through
Saturday afternoon. There's been light snow in the south sound
this afternoon but rates and coverage will be increasing after 9
pm tonight, especially for the Olympia-Tacoma-Seattle areas.
Moisture will continue to spread across the area through Saturday
afternoon and then taper off. By the end, the Seattle metro area
will see ranges from 3-7 inches with highest totals near Tacoma
and over to Bremerton. Olympia, Shelton and Hood Canal may see
higher amounts toward 6-10". Everett to Bellingham and the strait
is still on the order of 2-4". All-in-all, widespread impacts are
expected with these ranges. A tricky area will be the central
coast where a wintery mix of rain/snow and freezing rain is
possible (although confidence is low). To complicate things
further, there will be gusty east winds which could help to erode
some moisture in the Cascade foothills, but also enhance amounts
over at Hood Canal. We will continue to refine total snowfall
amounts but the overall messaging remains the same - be prepared
for wintry weather this weekend. Temps will remain in the 30s on
Saturday with lows dropping into the 20s overnight - not expecting
much in terms of melting.
Light snow will linger into Sunday but total amounts are light and
generally 0.5" or less. Temperatures will be a few degrees warmer
and into the mid 30s to near 40. We'll then see a transition from
snow to rain Sunday night into Monday as our next system moves in
(while bringing warmer Pacific air inland). Lows will likely
occur around midnight with temperatures and snow levels climbing
thereafter. There will be rain and a lot of melting snow in the
south sound and this may lead to possible urban flooding issues if
there's not proper drainage. Whatcom county will see a slower
transition (due to NE winds) and may see light snow accumulations
into Monday morning. 33
.LONG TERM /TUESDAY THROUGH FRIDAY/...Moving through next week,
temperatures will continue to moderate and remain above freezing
across the lowlands. Snow levels will be near 2000 ft. The pattern
remains active as a series of Pacific storms roll inland, with
most likely impacts being heavy snow in the mountains. 33
&&
.AVIATION...Upper trough offshore and associated frontal system will
move into Western Washington overnight. West to southwest flow aloft
will become light northwesterly Saturday evening as the system
moves east of the region. Widespread low MVFR and areas of IFR in
light to moderate snow are expected across Western Washington
overnight with surface visibilities down to a mile or less at times
into Saturday morning. Snow will gradually decrease from west to
east Saturday afternoon, but ceilings remaining largely MVFR.
Gusty easterly surface winds will continue overnight near gaps in
terrain...especially near the Cascades and along the central coast.
KSEA...Low MVFR or tempo IFR ceilings expected in snow through
Saturday morning. Several inches of accumulation expected. Surface
visibility 1 to 3SM could occasionally fall below 1 SM...especially
in some of the heavier snowfall between 08Z and 18Z. Surface winds
easterly 15 gusting 20-25 knots at times...backing to southeasterly
and easing Saturday afternoon. 27
&&
.MARINE...Offshore flow along with Fraser River outflow
winds will continue through tonight. A vigorous front still expected
to reach the coastal waters around daybreak Saturday morning and
move through the remainder of the waters during the day. The parent
low will weaken as it moves inland over Western Washington Saturday
afternoon. Another front will arrive Sunday night followed by yet
another system Monday night.
Gale force winds over most of the coastal waters along with the
Western and Central Strait of Juan de Fuca into Saturday with
small craft advisories over the remainder of the waters except for
the Puget Sound and Hood Canal. Inherited headlines remain pretty
solid. 18
&&
.HYDROLOGY...No river flooding is expected over the next 7 days.
Rain falling on accumulated snow Sunday night and Monday could
cause areas of urban flooding. Carpenter
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 4 PM PST Saturday for Admiralty Inlet
Area-Bellevue and Vicinity-Bremerton and Vicinity-East
Puget Sound Lowlands-Eastern Strait of Juan de Fuca-Everett
and Vicinity-Olympics-San Juan County-Seattle and Vicinity-
Tacoma Area-Western Strait of Juan De Fuca.
Winter Weather Advisory until 6 PM PST Saturday for Cascades of
Pierce and Lewis Counties-Cascades of Snohomish and King
Counties.
Winter Storm Warning until 4 PM PST Saturday for Central Coast-
Hood Canal Area-Lower Chehalis Valley Area-North Coast-
Southwest Interior.
Winter Weather Advisory until 4 PM PST Saturday for Western
Skagit County-Western Whatcom County.
PZ...Gale Warning until 1 PM PST Saturday for Central U.S. Waters
Strait Of Juan De Fuca-Coastal Waters From Cape Flattery To
James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
To James Island Out 10 Nm-Coastal Waters From James Island
To Point Grenville 10 To 60 Nm-Coastal Waters From James
Island To Point Grenville Out 10 Nm-Coastal Waters From
Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
West Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 1 PM PST Saturday for East Entrance
U.S. Waters Strait Of Juan De Fuca-Northern Inland Waters
Including The San Juan Islands.
Small Craft Advisory until 6 AM PST Saturday for Admiralty Inlet-
Puget Sound and Hood Canal.
&&
www.weather.gov/seattleIn the hours before
Local storm report, Feb 12, 8:31 PM PST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
831 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY SNOW NAPAVINE 46.58N 122.91W
02/12/2021 M7.5 INCH LEWIS WA PUBLIC
&&Local storm report, Feb 12, 8:32 PM PST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
832 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY SNOW 6 ESE RAINIER 46.85N 122.56W
02/12/2021 M8.5 INCH THURSTON WA PUBLIC
STORM TOTAL SINCE THURSDAY. 2.3 INCHES SINCE
7AM.
&&
CCLocal storm report, Feb 12, 8:35 PM PST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
835 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY SNOW ROCHESTER 46.83N 123.07W
02/12/2021 M6.6 INCH THURSTON WA PUBLIC
STORM TOTAL SINCE THURSDAY.
0750 PM HEAVY SNOW 2 SE SHELTON 47.19N 123.08W
02/12/2021 M4.7 INCH MASON WA PUBLIC
0700 PM HEAVY SNOW CHEHALIS 46.66N 122.97W
02/12/2021 M7.5 INCH LEWIS WA PUBLIC
&&Local storm report, Feb 12, 9:12 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
912 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM SNOW 1 NNE MERCER ISLAND 47.58N 122.21W
02/12/2021 M1.0 INCH KING WA PUBLIC
&&
CCLocal storm report, Feb 12, 9:16 PM PST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
916 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SNOW 2 NE SEABECK 47.65N 122.81W
02/12/2021 M1.0 INCH KITSAP WA PUBLIC
&&
CCLocal storm report, Feb 12, 9:56 PM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
956 PM PST FRI FEB 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM SNOW TACOMA 47.25N 122.45W
02/12/2021 M1.8 INCH PIERCE WA PUBLIC
NEW SNOW SINCE FRIDAY AFTERNOON.
&&
CCThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 12:33 AM PST | Small Craft Advisory | SEW | 3 days |
Nearby
Ice Storm Warnings in Washington, 2021Every ice storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.